Coefficient bounds of starlike and convex functions of complex order involving generalized operator

Aisha Ahmed Amer, Maslina Darus

Research output: Contribution to journalArticle

Abstract

In this paper, we derive some coefficient bounds for functions in the subclasses. and of A which consists of functions. f ∈ A We also obtain a necessary and sufficient condition for functions to be in these subclasses.

Original languageEnglish
Pages (from-to)121-131
Number of pages11
JournalFar East Journal of Mathematical Sciences
Volume71
Issue number1
Publication statusPublished - 2012

Fingerprint

Starlike and Convex Functions
Coefficient Bounds
Operator
Necessary Conditions
Sufficient Conditions

Keywords

  • Analytic function
  • Coefficient bounds
  • Convex function
  • Generalized operator
  • Starlike function

ASJC Scopus subject areas

  • Mathematics(all)

Cite this

Coefficient bounds of starlike and convex functions of complex order involving generalized operator. / Amer, Aisha Ahmed; Darus, Maslina.

In: Far East Journal of Mathematical Sciences, Vol. 71, No. 1, 2012, p. 121-131.

Research output: Contribution to journalArticle

@article{acbcb46784d74869983300367a83b9ec,
title = "Coefficient bounds of starlike and convex functions of complex order involving generalized operator",
abstract = "In this paper, we derive some coefficient bounds for functions in the subclasses. and of A which consists of functions. f ∈ A We also obtain a necessary and sufficient condition for functions to be in these subclasses.",
keywords = "Analytic function, Coefficient bounds, Convex function, Generalized operator, Starlike function",
author = "Amer, {Aisha Ahmed} and Maslina Darus",
year = "2012",
language = "English",
volume = "71",
pages = "121--131",
journal = "Far East Journal of Mathematical Sciences",
issn = "0972-0871",
publisher = "University of Allahabad",
number = "1",

}

TY - JOUR

T1 - Coefficient bounds of starlike and convex functions of complex order involving generalized operator

AU - Amer, Aisha Ahmed

AU - Darus, Maslina

PY - 2012

Y1 - 2012

N2 - In this paper, we derive some coefficient bounds for functions in the subclasses. and of A which consists of functions. f ∈ A We also obtain a necessary and sufficient condition for functions to be in these subclasses.

AB - In this paper, we derive some coefficient bounds for functions in the subclasses. and of A which consists of functions. f ∈ A We also obtain a necessary and sufficient condition for functions to be in these subclasses.

KW - Analytic function

KW - Coefficient bounds

KW - Convex function

KW - Generalized operator

KW - Starlike function

UR - http://www.scopus.com/inward/record.url?scp=84872556420&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=84872556420&partnerID=8YFLogxK

M3 - Article

VL - 71

SP - 121

EP - 131

JO - Far East Journal of Mathematical Sciences

JF - Far East Journal of Mathematical Sciences

SN - 0972-0871

IS - 1

ER -